- Tagged with:
- Head Pain
- Heart Issues
- Brain Fog
- GI Issues
Describe the symptoms and the timeline of the reaction.
I am a mother of 3 to a 15 week old, 10 year old, and 13 year old, a wife, a therapist, and a daughter. While reluctant to initially getting the vaccine due to Breast-feeding, after much research and talking with other nursing and pregnant mothers, I decided to
take the plunge and was excited to be protected and to help protect others from such a deadly virus. I got my first dose of Pfizer on May 1. Initially there was a sense of relief. I had done it!
Almost immediately, I tasted a metallic taste and had lots of drainage in my throat and heart was racing. The attendant said this was all par for the course. We left after 15 minutes and I noticed a huge red rash that covered my entire left thigh. It didn’t
itch or burn, but was hot to the touch; if I hadn’t been wearing shorts I would not have even known it was there. It disappeared after about 15 minutes. I came back home and rested as I felt pretty tired. Before six hours after the shot I began to feel
nauseous, had diarrhea, and developed a headache. Before 12 hours after the shot I began to have a sore arm and my headache increased in intensity, and I just felt pretty icky. However I knew these were all things that were reported to be normal after the vaccine so I just rested and kept up my fluid intake. Before 24 hours hit I begin to have chest pains, face pressure, and I was shaky. The day after my vaccine I begin to notice a much more robust response, including significant anal bleeding, spotting (I was only 12 weeks postpartum at this time and was exclusively breastfeeding and had not yet had a period), red streaks near injection site, and random rashes on legs that would come and go, stomach pains, increased heart rate, all over itching, sharp back pains, and pain in my jaw. I rode with my husband on an errand and began to feel very lightheaded with racing heart, so much so we called 911 and the paramedics took vitals and said all vitals were fine. I didn’t want to incur a huge hospital bill and since vitals were okay decided to not go to ER.
The next day all of these symptoms continued. I began to experience extreme bloating and side pain along with pelvic pressure. I decided it was time to get help and went to urgent care. There were no significant findings; blood work was good
and vitals were good. I was advised to follow up with my primary care doctor. Five days after the shot I began to experience numbness in my toe for hours and tingling and dullness in my left calf. The next day I put a call into my primary care doctor and she stated that my toe “must’ve just fallen asleep” and she did not believe it or anything else but the fatigue was from the vaccine. As the days wore on I continue to have these symptoms plus more: increase blood pressure, tingling on head and an icy hot feeling on head and face, food sensitivities that I never had before including a slight allergic reaction to peanut butter, trouble swallowing, brain fog, Tinnitus, ear pressure and fullness, Tremors, lightheadedness, intense neck pain, blurry vision, and
numbness and tingling on/in all extremities. I am still searching for medical professionals who will be open to the possibility that these are adverse reactions to the Covid vaccine that I received.
These past three weeks have truly been an experience of one step forward two steps back. And I am having a very difficult time functioning in all of my roles, so much so that I have had to take a step back from my position as a therapist. My hope is that there will soon be some answers for me and others like me who are experiencing these adverse reactions.
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.